# SDR UIEA2020021870269

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,552 hours, 12,851 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 233N320941
- Part serial: DO1581
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R GENERATOR DISCONNECT LIGHT INOP( REMOVED AND REPLACED ELECTRICAL PANEL IAW B767-300 AMM 24-22-01. OPS CHECKED GOOD. )
